CSpace  > 应用数学研究所
删失数据下的变系数回归模型
罗羡华1; 杨振海1; 周勇2
2006
Source Publication应用数学学报
ISSN0254-3079
Volume29Issue:3Pages:415
Abstract研究了删失数据下的变系数回归模型.通过数据变换,利用局部多项式方法,给出了系数函数的局部加权最小二乘估计.证明了该估计的渐近偏差和渐近方差,同时获得了该估计的渐近正态性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40586
Collection应用数学研究所
Affiliation1.北京工业大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
罗羡华,杨振海,周勇. 删失数据下的变系数回归模型[J]. 应用数学学报,2006,29(3):415.
APA 罗羡华,杨振海,&周勇.(2006).删失数据下的变系数回归模型.应用数学学报,29(3),415.
MLA 罗羡华,et al."删失数据下的变系数回归模型".应用数学学报 29.3(2006):415.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[罗羡华]'s Articles
[杨振海]'s Articles
[周勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[罗羡华]'s Articles
[杨振海]'s Articles
[周勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[罗羡华]'s Articles
[杨振海]'s Articles
[周勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.